# SDR IPXA2025083028870

- Difficulty date: August 23, 2025
- Submitted: November 13, 2025
- Operation: Air carrier
- Aircraft: N174UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0869
- Aircraft time: 23,576 hours, 14,126 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Web
- Part number: A54611417200
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 1 PYLON AT RIB 3A UPPER SUPPORT HAD A CRACK.   REMOVED DOOR PANEL SUPPORT STRUCTURE DAMAGED AT THE RIB A3 NR 1 PYLON IAW SRM 51-40-01-001.  INSTALLED NR 1 PYLON AT RIB 3A UPPER SUPPORT IAW AMM 54-52-61/401.
